Pointwise multiplication operators on weighted Banach spaces of analytic functions

J. Bonet, P. Domański, M. Lindström

Research output: Contribution to journalArticleScientificpeer-review

32 Citations (Scopus)


For a wide class of weights we find the approximative point spectrum and the essential spectrum of the pointwise multiplication operator Mφ, Mφ(f) = φf, on the weighted Banach spaces of analytic functions on the disc with the sup-norm. Thus we characterize when Mφ is Fredholm or is an into isomorphism. We also study cyclic phenomena for the adjoint map M'φ.
Original languageSwedish
Pages (from-to)177-194
Number of pages18
JournalStudia Mathematica
Issue number2
Publication statusPublished - 1999
MoE publication typeA1 Journal article-refereed

Cite this